PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 1 | 137-153
Tytuł artykułu

Classifications and existence of positive solutions of a higher order nonlinear difference equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A classification scheme for the eventually positive solutions of a class of higher order nonlinear difference equations is given in terms of their asymptotic magnitudes, and necessary as well as sufficient conditions for the existence of such solutions are provided.
Rocznik
Tom
83
Numer
1
Strony
137-153
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-11-09
Twórcy
autor
  • Department of Mathematics, Lanzhou University, Lanzhou, Gansu 730000, P.R. China
  • Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R.O.C.
Bibliografia
  • [1] R. P. Agarwal, Difference Equations and Inequalities, Academic Press, New York, 1992.
  • [2] M. P. Chen and B. G. Zhang, The existence of bounded positive solutions of delay difference equations, PanAmerican Math. J. 3 (1993), 79-94.
  • [3] S. S. Cheng, H. J. Li and W. T. Patula, Bounded and zero convergent solutions of second order difference equations, J. Math. Anal. Appl. 141 (1989), 463-483.
  • [4] S. S. Cheng and W. T. Patula, An existence theorem for a nonlinear difference equation, Nonlinear Anal. 20 (1993), 193-203.
  • [5] I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Math. Monographs, Clarendon Press, 1991.
  • [6] X. Z. He, Oscillatory and asymptotic behaviour of second order nonlinear difference equations, J. Math. Anal. Appl. 175 (1993), 482-498.
  • [7] J. W. Hooker and W. T. Patula, Riccati type transformations for second order linear difference equations, J. Math. Anal. Appl. 82 (1981), 451-462.
  • [8] J. W. Hooker and W. T. Patula, A second order nonlinear difference equation: Oscillation and asymptotic behavior, ibid. 91 (1983), 9-29.
  • [9] B. Szmanda, Characterization of oscillation of second order nonlinear difference equations, Bull. Polish Acad. Sci. Math. 34 (1986), 133-141.
  • [10] X. B. Wu, Some notes on ``Oscillatory and asymptotic behavior of second order nonlinear difference equations'', J. Math. Anal. Appl. 189 (1995), 310-312.
  • [11] A. Zafer and R. S. Dahiya, Oscillation of a neutral difference equation, Appl. Math. Lett. 6 (1993), 71-74.
  • [12] X. L. Zhou and J. R. Yan, Oscillation property of higher order difference equations, Comput. Math. Appl. 31 (1996), no. 12, 61-68.
  • [13] X. L. Zhou and J. R. Yan, Oscillation of higher order difference equations, Chinese Ann. Math. 15A (1994), 692-700.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i1p137bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.